Israel Journal of Mathematics

, Volume 35, Issue 4, pp 257–285

Whitehead groups may not be free even assuming ch, II

  • Saharon Shelah

DOI: 10.1007/BF02760652

Cite this article as:
Shelah, S. Israel J. Math. (1980) 35: 257. doi:10.1007/BF02760652


We prove some theorems on uncountable abelian groups, and consistency results promised in the first part, and also that a variant of \( \diamondsuit _{\omega _1 } \) called ♣ (club), is consistent with 20<ℵ1.

Copyright information

© The Weizmann Science Press of Israel 1980

Authors and Affiliations

  • Saharon Shelah
    • 1
    • 2
  1. 1.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA